# SDR AALA20161208010

- Difficulty date: December 8, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 49,537 hours, 24,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: BA61377
- Condition: Discharged
- Location: Cabin
- Part time: 21,481 hours, 10,847 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY PATHWAY LIGHTING FROM FUSELAGE STATION 243 TO 500 FAILED TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY.  OPERATIONAL CHECK GOOD.
